Join the 9 million people who found a smarter way to get Expert help
Recent Ortho Evra questions
I was using Evra and on The 3rd Sunday that I was supposed
I was using Evra and on The 3rd Sunday that I was supposed to remove it, I used a new one. I started with a brown spotting the on March 2, the spotting continue so I decided to takes of on the 4.I'm pregnant. I had sex using a condom on the 17 of March and with a diferent guy (guy 2) at night with no protection.On Friday 19 I had sex with guy 2 with no protection.Is it possible to know when did I ovulate or who the father is? HELP
I have been using the Ortho Evra Patch 3 months now. I am
Good day,I have been using the Ortho Evra Patch for about 3 months now. I am using 200mg Lamictin daily as Bipolar and Depression treatment. I am getting married in 3 months and a baby is least on my mind.My psychologist referred me to a gynecologist, but I need a second opinion as well. Is this form of birth control enough to prevent a pregnancy? They told me that these two medications have an effect on the other and that the Lamictin causes the Patch to work less efficient.Thank you.Cherice.
Radiation Oncology Attending Director
I have a 16 year old who has been menstruating on a fairly
I have a 16 year old who has been menstruating on a fairly regular cycle since she was about ten. She always has cramping and a heavy flow. this month she is cramping worse than usual and is soaking both a super tampon and a pad in about an hour with excess leaking onto her clothes. She was on ortho evra patches for about a year ending last November as she was sexually active but hasn't had intercourse or periods in several months. Pregnancy test on July 23rd week showed negative. This period began 8/4 with bright red watery discharge showing only twice when she wiped. Excessive bleeding began today about 5pm. Do I need to take her to ER or can it wait until tomorrow? Maybe I'm just over-reacting, as I have no prior experience with this type problem.
Hello, I am a 22 year old girl. When I hit puberty and first
Hello, I am a 22 year old girl. When I hit puberty and first got my period I had no issues with pain or cramps, but ever since I turned 17-18 it's started getting worse and worse. Around age 20 it started getting really bad, back pains, pain in the hip region and really bad cramps that tire me out and makes it hard to get stuff done. It usually starts before my period and last mostly the whole period. It also happens around the time I ovulate, just as bad as when I have my period. But recently it have gotten even worse. Every now and then I will get sudden intense pain in my lower abdomen, followed my my period. It's so intense and pain full I can't sit or walk, I just have to lie down and wait for it to pass. Now it's started happening when I ovulate as well. It is getting so bad, and some times pain killers don't help.What could this be and what should I do?
I had my first baby in Sep 2013 then Nov 2013 got the copper
I had my first baby in Sep 2013 then Nov 2013 got the copper coil fitted. Previous to this I had no problem with my periods, no cramps etc After getting the coil fitted I had heavier periods for the next three months which I fully expected and then things settled down & for the next three months all was back to normal. I had my last normal period on 21st April for around 5-6 days. After intercourse with my husband I started spotting two days later, on the 8th May and this spotting continued for 18 days, the last 4 days of which was the heaviest bleeding I have ever experienced. I literally had blood running down my legs and small clots. At the height of the bleeding I got quite severe cramps and then on 27th May it all stopped. I got checked out at the Family Planning Clinic and they said my coil looked to be in an ok position & all swabs came back clear for infection. The next time I had intercourse with my husband I began spotting again and had deep pelvic pain during sex, this continued for two days. I then went to the Sexual Health Clinic and got a full exam from a Consultant, she managed to locate the pain was coming from my left side around my womb pr ovary and said she would have to refer me for a pelvic ultrasound. After the exam I got really bad cramps again and later that night had a dark green discharge which has now turned into full on heavy bleeding. I had a clear smear test done in March this year. I am really concerned about this and face a bit of a wait until the ultrasound. Basically I have bleed 50% of the time over the last 3 weeks & sex / pelvic exam seems to trigger it along with bad cramps. Any ideas??
Okay so this is really embarrassing. Im 17 years old and recently
Okay so this is really embarrassing. I'm 17 years old and recently I noticed that my posterior fourchette (is that what you would call it?) is kind of starting to stretch down and sag a bit and I don't know if it actually caused my perineum to look smaller, but it does. Also my vulvar skin started thinning and isn't really "plump" anymore. I just noticed it starting to get worse a few days ago but I noticed it was a slight problem about maybe a month ago, around the time I started back on birth control. I don't know if that would have anything to do with it, I'm just telling you everything I can think of. I guess the perineum thing isn't really what I'm concerned with, but I'm very concerned about the posterior fourchette looking as if it sags and droops. It's quite unpleasant to look at and really kills my self-esteem. I'm a little concerned with the skin thinning too, but mostly the posterior fourchette. I'm hoping that the answer to this won't be one of those "it's just something you'll have to live with" or "it's just age, you can't change it" answers. I think I'm kind of hoping that there's actually a cause behind it so I can feel hopeful about fixing it, hopefully without surgery. Please help me.
I have been on Nuvaring for 9 days. Having unbearble symptonsView more ob gyn questions
I have been on Nuvaring for 9 days. Having unbearble symptons of too much estorgen. Night sweats, hot fleashes, anxiety, nasuea, moody, weepy. I'm 45, so I think my hormones are starting to get out of whacK and I can't so synthetic homromones anymore. My doctor suggest I just take it out, wait a few weeks and try something else. Can I tke it out mid cysle? Will my bocy be OK should i jsut wait it out for the month?